Representation of solutions of some boundary value problems of elasticity by a sum of the solutions of other boundary value problems.
Georgian mathematical journal, Tome 10 (2003) no. 2, pp. 257-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2003__10_2_52395,
author = {Khomasuridze, N.},
title = {Representation of solutions of some boundary value problems of elasticity by a sum of the solutions of other boundary value problems.},
journal = {Georgian mathematical journal},
pages = {257--270},
year = {2003},
volume = {10},
number = {2},
zbl = {1088.74011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_52395/}
}
TY - JOUR AU - Khomasuridze, N. TI - Representation of solutions of some boundary value problems of elasticity by a sum of the solutions of other boundary value problems. JO - Georgian mathematical journal PY - 2003 SP - 257 EP - 270 VL - 10 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_52395/ LA - en ID - GMJ_2003__10_2_52395 ER -
%0 Journal Article %A Khomasuridze, N. %T Representation of solutions of some boundary value problems of elasticity by a sum of the solutions of other boundary value problems. %J Georgian mathematical journal %D 2003 %P 257-270 %V 10 %N 2 %U http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_52395/ %G en %F GMJ_2003__10_2_52395
Khomasuridze, N. Representation of solutions of some boundary value problems of elasticity by a sum of the solutions of other boundary value problems.. Georgian mathematical journal, Tome 10 (2003) no. 2, pp. 257-270. http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_52395/